Dedicated to Professor S. R. S. Varadhan on the occasion of his 70th birthday.
Marginal Density Expansions for Diffusions and Stochastic Volatility I: Theoretical Foundations
Version of Record online: 12 AUG 2013
Copyright © 2013 Wiley Periodicals, Inc.
Communications on Pure and Applied Mathematics
Volume 67, Issue 1, pages 40–82, January 2014
How to Cite
Deuschel, J. D., Friz, P. K., Jacquier, A. and Violante, S. (2014), Marginal Density Expansions for Diffusions and Stochastic Volatility I: Theoretical Foundations. Comm. Pure Appl. Math., 67: 40–82. doi: 10.1002/cpa.21478
- Issue online: 8 NOV 2013
- Version of Record online: 12 AUG 2013
- Manuscript Received: 1 APR 2012
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!